Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 409872, 17 pages
http://dx.doi.org/10.1155/2012/409872
Research Article

New Meir-Keeler Type Tripled Fixed-Point Theorems on Ordered Partial Metric Spaces

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1 4011, Tunisia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 3 February 2012; Accepted 27 March 2012

Academic Editor: Zheng-Guang Wu

Copyright © 2012 Hassen Aydi and Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassen Aydi and Erdal Karapınar, “New Meir-Keeler Type Tripled Fixed-Point Theorems on Ordered Partial Metric Spaces,” Mathematical Problems in Engineering, vol. 2012, Article ID 409872, 17 pages, 2012. doi:10.1155/2012/409872